# SDR CALA9900643

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Ws 299
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WING TRAILING EDGE PANEL FITTING BEAM AT STA XORS 299. A REPAIR WAS PERFORMED IAW SRM 57-00-01.
